Top answers from doctors based on your search:
Disclaimer

if I am allergic to clindamycin what is an alternative antibiotic

A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Several: Depends on what's being treated, your doctor(s) then would decide accordingly. Yet to decipher your symptoms and define if you are really allergic to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Susan Arnoult
24 years experience Family Medicine
No: Clindamycin is not a sulfa drug
A 44-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Sinus Infection: It sounds like it may be safer not to use antibiotics. A steroid spray with a course of Prednisone may help. Even gentle saline spray may be useful. T ... Read More
1
1 thank
A 55-year-old male asked:
Dr. Stuart Kanter
20 years experience Geriatrics
Bactrim (sulfamethoxazole and trimethoprim): The organism that is causing the infection dictates the treatment course. Organism can be identified by cultures/swabs. If it is bacterial than antibi ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
MRSA: Unless you actually saw the spider bite you this is most likely to be an MRSA boil. If the organism is sensitive, Clindamycin is an excellent choice o ... Read More
1
1 thank
A 28-year-old member asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Scalp pain: Scalp pain. An allergy would be possible. I see you were given ketoconazole for a fungal infection. Topical antifungals will not be effective for a fu ... Read More
1
1 thank
A 68-year-old female asked:
Dr. Joseph Shen
30 years experience Cardiac Electrophysiology
You need to : Consult with a infectious disease specialist to find the best combination for you. Based on current literature, antibiotics are no longer recommended ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Very safe antibiotic: Clindamycin is a very safe antibiotic. Loose stools or diarrhea are fairly common after a few days. If diarrhea isn't severe and not accompanied by cr ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Three per day: Yes. That is what is meant by three times per day.
1
1 thank
A 48-year-old member asked:
Dr. Joel Gallant
35 years experience Infectious Disease
No: No, it's not.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month